What does a teenager use it for? I found 9 of the white pills marked L374 with a smooth back in his bag
Why would a teenager have several pills marked L374?
Question posted by hollywood1971 on 7 Feb 2013
Last updated on 23 December 2018
Hello, I know this is unrelated, but interesting, I never thought for a moment you were a man. There must be "tells" in our written linguistical styles that reflect our gender. That would be a fun topic for a doctoral thesus in Linguistics, lol. But more on topic, yes it is just Exedrin, so not to worry little Mama :-)
Because he/she gets migraines
It is Generic for Excedrin Migraine bought at either Dollar General or the equate brand at Wal-Mart, but more likely at Dollar General. That is the kind I have right now and I got the $9.50 bottle at Dollar General so I'm sure that's where it came from. I had a lot of headaches when in high school. Excedrin had caffeine in it and could keep me awake where other headache meds would make me sleepy. I took Excedrin to help me stay awake so I could keep up in class and not make an idiot of myself by nodding off in school. He may need to be on a prescription med like Topomax if he is having multiple migraines or a natural herb l like feverfew.
The pills with L374 are over the counter migraine headache meds. They are generic excedrin migraine! They have 250mg of Tylenol, 250mg of asprin and 250mg of caffeine!
These are generic Excedrin Migraine Formula. I keep 2 of these with me at all times. If I'm away it's the only thing that nips it in the bud so that I can see enough to drive home.
I looked up the markings you provided, are the pills oblong in shape?
The only thing I found were these two possibilities, Aspirin with Caffeine, OR Acetaminophen (tylenol).
You must have a teenager that has a bit of pain, perhaps a sports injury or cramps? Just a guess.
Good luck to you and your child.
I looked it up in the pill identifier on this site (there's a link on the top bar ;) ) and it came up as acetaminophen/caffeine/aspirin, meaning generic Excedrin. Sounds like the teen has headaches. I had chronic migraines all through high school and popped Excederin like candy just to get through my school days (ok, every 4 hours). Here's the link to the identification outcome https://www.drugs.com/imprints/l374-13079.html I'd be more worried about the headaches than what he takes for them. If he's getting chronic headaches or migraines, that should be something he should see a doctor for. I'm female (don't know how obvious that is), and it's possible mine were caused by combination hormones and an allergy to school. No, seriously, I was allergic to something in the school... probably the asbestos they eventually began removing in my senior year... while we were STILL going to classes. Yeah, they're a bit thick where I live.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.